# SDR AALA201708019003

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 56,339 hours, 24,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS INOPERATIVE ON CENTER EXIT SIGN  ABOVE L1 AND JUST AFT OF FA ANNUNCIATOR PANEL.   REPLACED EMERGENCY EXIT LIGHT IAW AMM 33-51-11.
